# SDR CALA2023032900919

- Difficulty date: March 29, 2023
- Submitted: March 29, 2023
- Operation: Air carrier
- Aircraft: N26215
- Make and model: Boeing 737-8
- Aircraft serial: 28775
- Aircraft time: 75,869 hours, 27,523 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: NA
- Condition: Corroded
- Location: Sta 887
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CORROSION ON AFT CARGO STA 887 STRG 27L (REF AAR NR 99958861) REPAIRED STGR 27LH STA 887 IAW B737-800 SRM 51-10-02-0G-0, SRM 53-00-03-1A-1, SRM 51-40-0G-0, SRM 53-00-03-2R-1, AMM 51-21-00-100-801 (WORK ACCOMPLSIHED BY V9396011 AND AAR QC V918045)
